# SDR MASA2023072900101

- Difficulty date: July 29, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 37,527 hours, 30,898 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L AND R AFT EXTERIOR EME LIGHT FLICKERING- REPLACED BATTERY PACKS 4 AND 5
